Convergence to convex compact sets in infinite dimensions

Zvi Artstein*, Vladimir Gaitsgory

*Corresponding author for this work

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We provide a simple test for the convergence of a sequence of subsets in an infinite-dimensional space to a compact convex one. The test reduces, roughly, the convergence problem to finite dimensions. Applications are portrayed demonstrating how convexification phenomena established in finite dimensions are easily generalized to infinite dimensions.

Original languageEnglish
Pages (from-to)471-480
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume284
Issue number2
DOIs
Publication statusPublished - 15 Aug 2003
Externally publishedYes

Fingerprint Dive into the research topics of 'Convergence to convex compact sets in infinite dimensions'. Together they form a unique fingerprint.

Cite this